Global regularity for the energy-critical NLS on 𝕊 3
Annales de l'I.H.P. Analyse non linéaire, Volume 31 (2014) no. 2, p. 315-338
The full text of recent articles is available to journal subscribers only. See the article on the journal's website
We establish global existence for the energy-critical nonlinear Schrödinger equation on 𝕊 3 . This follows similar lines to the work on 𝕋 3 but requires new extinction results for linear solutions and bounds on the interaction of a Euclidean profile and a linear wave of much higher frequency that are adapted to the new geometry.
@article{AIHPC_2014__31_2_315_0,
     author = {Pausader, Benoit and Tzvetkov, Nikolay and Wang, Xuecheng},
     title = {Global regularity for the energy-critical NLS on $ {\mathbb{S}}^{3}$},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {31},
     number = {2},
     year = {2014},
     pages = {315-338},
     doi = {10.1016/j.anihpc.2013.03.006},
     zbl = {1307.35285},
     mrnumber = {3181672},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2014__31_2_315_0}
}
Pausader, Benoit; Tzvetkov, Nikolay; Wang, Xuecheng. Global regularity for the energy-critical NLS on $ {\mathbb{S}}^{3}$. Annales de l'I.H.P. Analyse non linéaire, Volume 31 (2014) no. 2, pp. 315-338. doi : 10.1016/j.anihpc.2013.03.006. http://www.numdam.org/item/AIHPC_2014__31_2_315_0/

[1] T. Alazard, R. Carles, Loss of regularity for super-critical nonlinear Schrödinger equations, Math. Ann. 343 (2009), 397-420 | MR 2461259 | Zbl 1161.35047

[2] N. Anantharaman, F. Macia, The dynamics of the Schrödinger flow from the point of view of semiclassical measures, Spectral Geometry, Proc. Sympos. Pure Math. vol. 84, Amer. Math. Soc., Providence, RI (2012), 93-116 | MR 2985311 | Zbl 1317.53080

[3] R. Anton, Strichartz inequalities for Lipschitz metrics on manifolds and nonlinear Schrödinger equation on domains, Bull. Soc. Math. France 136 no. 1 (2008), 27-65 | Numdam | MR 2415335 | Zbl 1157.35100

[4] R. Anton, Cubic nonlinear Schrödinger equation on three dimensional balls with radial data, Comm. Partial Differential Equations 33 no. 10–12 (2008), 1862-1889 | MR 2475322 | Zbl 1157.35101

[5] V. Banica, The nonlinear Schrödinger equation on hyperbolic space, Comm. Partial Differential Equations 32 no. 10 (2007), 1643-1677 | MR 2372482 | Zbl 1143.35091

[6] V. Banica, R. Carles, T. Duyckaerts, On scattering for NLS: from Euclidean to hyperbolic space, Discrete Contin. Dyn. Syst. 24 no. 4 (2009), 1113-1127 | MR 2505694 | Zbl 1168.35316

[7] H. Bahouri, P. Gérard, High frequency approximation of solutions to critical nonlinear wave equations, Amer. J. Math. 121 no. 1 (1999), 131-175 | MR 1705001 | Zbl 0919.35089

[8] V. Banica, L. Ignat, Dispersion for the Schrödinger equation on networks, J. Math. Phys. 52 (2011), 083703 | MR 2858075 | Zbl 1272.81079

[9] M.D. Blair, H.F. Smith, C.D. Sogge, On Strichartz estimates for Schrödinger operators in compact manifolds with boundary, Proc. Amer. Math. Soc. 136 (2008), 247-256 | MR 2350410 | Zbl 1169.35012

[10] M.D. Blair, H.F. Smith, C.D. Sogge, Strichartz estimates and the nonlinear Schrödinger equation on manifolds with boundary, Math. Ann. 354 (2012), 1397-1430, http://dx.doi.org/10.1007/s00208-011-0772-y | MR 2993000 | Zbl 1262.58015

[11] J. Bourgain, Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations. I. Schrödinger equations, Geom. Funct. Anal. 3 (1993), 107-156 | MR 1209299 | Zbl 0787.35097

[12] J. Bourgain, Exponential sums and nonlinear Schrödinger equations, Geom. Funct. Anal. 3 (1993), 157-178 | MR 1209300 | Zbl 0787.35096

[13] J. Bourgain, Global wellposedness of defocusing critical nonlinear Schrödinger equation in the radial case, J. Amer. Math. Soc. 12 (1999), 145-171 | MR 1626257 | Zbl 0958.35126

[14] J. Bourgain, Moment inequalities for trigonometric polynomials with spectrum in curved hypersurfaces, arXiv:1107.1129 | MR 3038558 | Zbl 1271.42039

[15] N. Burq, P. Gérard, N. Tzvetkov, Strichartz inequalities and the nonlinear Schrödinger equation on compact manifolds, Amer. J. Math. 126 (2004), 569-605 | MR 2058384 | Zbl 1067.58027

[16] N. Burq, P. Gérard, N. Tzvetkov, Multilinear eigenfunction estimates and global existence for the three dimensional nonlinear Schrödinger equations, Ann. Sci. École Norm. Sup. (4) 38 no. 2 (2005), 255-301 | Numdam | MR 2144988 | Zbl 1116.35109

[17] N. Burq, P. Gérard, N. Tzvetkov, Bilinear eigenfunction estimates and the nonlinear Schrödinger equation on surfaces, Invent. Math. 159 (2005), 187-223 | MR 2142336 | Zbl 1092.35099

[18] N. Burq, P. Gérard, N. Tzvetkov, Global solutions for the nonlinear Schrödinger equation on three-dimensional compact manifolds, Mathematical Aspects of Nonlinear Dispersive Equations, Ann. of Math. Stud. vol. 163, Princeton Univ. Press, Princeton, NJ (2007), 111-129 | MR 2333209 | Zbl 1180.35475

[19] T. Cazenave, Semilinear Schrödinger Equations, Courant Lect. Notes Math. vol. 10, New York University, Courant Institute of Mathematical Sciences/American Mathematical Society, New York/Providence, RI (2003) | MR 2002047 | Zbl 1055.35003

[20] M. Christ, J. Colliander, T. Tao, Ill-posedness for nonlinear Schrodinger and wave equations, Ann. Inst. H. Poincaré (2013), arXiv:math/0311048

[21] J. Colliander, M. Keel, G. Staffilani, H. Takaoka, T. Tao, Global well-posedness and scattering for the energy-critical nonlinear Schrödinger equation in 3 , Ann. of Math. 167 (2008), 767-865 | MR 2415387 | Zbl 1178.35345

[22] B. Dodson, Global well-posedness and scattering for the defocusing, energy-critical, nonlinear Schrödinger equation in the exterior of a convex obstacle when d=4, arXiv:1112.0710

[23] P. Gérard, V. Pierfelice, Nonlinear Schrödinger equation on four-dimensional compact manifolds, Bull. Soc. Math. France 138 (2010), 119-151 | Numdam | MR 2638892 | Zbl 1183.35251

[24] M. Grillakis, On nonlinear Schrödinger equations, Comm. Partial Differential Equations 25 (2000), 1827-1844 | MR 1778782 | Zbl 0970.35134

[25] M. Hadac, S. Herr, H. Koch, Well-posedness and scattering for the KP-II equation in a critical space, Ann. Inst. H. Poincaré Anal. Non Linéaire 26 no. 3 (2009), 917-941, http://dx.doi.org/10.1016/j.anihpc.2010.01.006 | Numdam | Zbl 1169.35372

[26] Z. Hani, Global well-posedness of the cubic nonlinear Schrödinger equation on compact manifolds without boundary, Anal. PDE 5 no. 2 (2012), 339-363 | MR 2942981

[27] Z. Hani, B. Pausader, On scattering for the quintic defocusing nonlinear Schrödinger equation on ×𝕋 2 , Comm. Pure Appl. Math. (2013) | MR 3245101

[28] S. Herr, The quintic nonlinear Schrödinger equation on three-dimensional Zoll manifolds, Amer. J. Math. (2013) | MR 3117307 | Zbl 1278.58006

[29] S. Herr, D. Tataru, N. Tzvetkov, Global well-posedness of the energy critical nonlinear Schrödinger equation with small initial data in H 1 (T 3 ), Duke Math. J. 159 no. 2 (2011), 329-349 | Zbl 1230.35130

[30] S. Herr, D. Tataru, N. Tzvetkov, Strichartz estimates for partially periodic solutions to Schrödinger equations in 4d and applications, J. Reine Angew. Math. (2013), http://dx.doi.org/10.1515/crelle-2012-0013 | MR 3200335 | Zbl 1293.35299

[31] A.D. Ionescu, B. Pausader, G. Staffilani, On the global well-posedness of energy-critical Schrödinger equations in curved spaces, Anal. PDE 5 no. 4 (2012), 705-746 | MR 3006640 | Zbl 1264.35215

[32] A.D. Ionescu, B. Pausader, Global wellposedness of the energy-critical defocusing NLS on ×𝕋 3 , Comm. Math. Phys. 312 no. 3 (2012), 781-831 | MR 2925134 | Zbl 1253.35159

[33] A.D. Ionescu, B. Pausader, The energy-critical defocusing NLS on 𝕋 3 , Duke Math. J. 161 no. 8 (2012), 1581-1612 | MR 2931275 | Zbl 1245.35119

[34] O. Ivanovici, F. Planchon, On the energy critical Schrödinger equation in 3D non-trapping domains, Ann. Inst. H. Poincaré Anal. Non Linéaire 27 no. 5 (2010), 1153-1177 | Numdam | MR 2683754 | Zbl 1200.35066

[35] S. Keraani, On the defect of compactness for the Strichartz estimates of the Schrödinger equations, J. Differential Equations 175 (2001), 353-392 | MR 1855973 | Zbl 1038.35119

[36] R. Killip, M. Visan, Global well-posedness and scattering for the defocusing quintic NLS in three dimensions, Anal. PDE 5 no. 4 (2012), 855-885, http://dx.doi.org/10.2140/apde.2012.5.855 | MR 3006644 | Zbl 1264.35219

[37] R. Killip, M. Visan, X. Zhang, Quintic NLS in the exterior of a strictly convex obstacle, arXiv:1208.4904 | MR 3553392 | Zbl 06707101

[38] C.E. Kenig, F. Merle, Global well-posedness, scattering and blow-up for the energy-critical, focusing, non-linear Schrödinger equation in the radial case, Invent. Math. 166 (2006), 645-675 | MR 2257393 | Zbl 1115.35125

[39] H. Koch, D. Tataru, Dispersive estimates for principally normal pseudo-differential operators, Comm. Pure Appl. Math. 58 no. 2 (2005), 217-284 | MR 2094851 | Zbl 1078.35143

[40] D. Li, H. Smith, X. Zhang, Global well-posedness and scattering for defocusing energy-critical NLS in the exterior of balls with radial data, arXiv:1109.4194 | MR 2923187 | Zbl 1307.35281

[41] F. Merle, L. Vega, Compactness at blow-up time for L 2 solutions of the critical nonlinear Schrödinger equation in 2D, Int. Math. Res. Not. 1998 no. 8 (1998), 399-425 | MR 1628235 | Zbl 0913.35126

[42] F. Planchon, On the cubic NLS on 3D compact domains, J. Inst. Math. Jussieu 2 (2013), 1-18 | MR 3134013 | Zbl 1290.35249

[43] C.D. Sogge, Oscillatory integrals and spherical harmonics, Duke Math. J. 53 no. 1 (1986), 43-65 | MR 835795 | Zbl 0636.42018

[44] C.D. Sogge, Concerning the L p norm of spectral clusters for second order elliptic operators on compact manifolds, J. Funct. Anal. 77 (1988), 123-138 | MR 930395 | Zbl 0641.46011

[45] C.D. Sogge, Kakeya–Nikodym averages and L p -norms of eigenfunctions, Tohoku Math. J. (2) 63 no. 4 (2011), 519-538 | MR 2872954 | Zbl 1234.35156

[46] H. Takaoka, N. Tzvetkov, On 2D nonlinear Schrödinger equations with data on ×𝕋, J. Funct. Anal. 182 no. 2 (2001), 427-442 | MR 1828800 | Zbl 0976.35085

[47] N. Tzvetkov, N. Visciglia, Small data scattering for the nonlinear Schrödinger equation on product spaces, Comm. Partial Differential Equations 37 (2012), 125-135 | MR 2864809 | Zbl 1247.35004